# SDR IPXA1170246

- Difficulty date: October 13, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clevis
- Part number: ABS5057A0419HB
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CLEVIS ADAPTER CORRODED AT FR 23 BL 0 INBD SIDE.  R & R CLEVIS ADAPTER IAW SRM 51-40-21, PARA 6 AND 7.
